# SDR Y9NA20220816001

- Difficulty date: August 2, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N743TT
- Make and model: Lear 45LEAR
- Aircraft serial: 218
- Aircraft time: 5,994 hours, 4,419 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAIL CAS MESSAGE AFTER ROTATION ON TAKEOFF FROM KHYA.  AIRCRAFT DIVERTED TO KPVD.  ULTIMATELY FOUND THAT THE SAFETY-WIRE FOR THE JAM-NUT FOR THE ROD END FOR THE WEIGHT ON WHEELS WAS BROKEN, ALLOWING THE WEIGHT ON WHEELS SENSOR TO BECOME OUT OF RIG, INHIBITING THE NOSE WHEEL STEERING SYSTEM.
